I have been on and of Depo for the last 8 years. With my last round it has been about 1.5 years. In the last few weeks I have been having a lot of naseau, heartburn, hot flashes, dizziness, and light red spotting for 2 days on and off. I am just wondering if it is possible to get pregnant while on the shot?
Depo I think is the worst thing I have been on it since November and I have been bleeding 3wks out of a month and I just really want to stop.They keep on saying one more shot and it will be all over I have already taken 2
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.